General portfolio rules: application to multivariate normal distributions

Clark, Ephraim A. and Jokung, Octave (2006) General portfolio rules: application to multivariate normal distributions. The ICFAI journal of financial economics, 4 (3). pp. 7-13. ISSN 0972-9154

Full text is not in this repository.

This item is available in the Library Catalogue


Item Type:Article
Research Areas:Business > Finance & Accounting
ID Code:1208
Useful Links:
Deposited On:25 Feb 2009 10:25
Last Modified:03 Mar 2014 08:10

Repository Staff Only: item control page

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year